Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 23, 2022, 8:07 PM EDT for Wilkes County, North Carolina. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2022, 8:07 PM EDT (00:07 UTC)
- Expired
- Mar 23, 2022, 9:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wilkes County, NC
The radar
The Roanoke radar (KFCX), 121 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 8:21 PM EDT | TSTM WND DMG | 2 S Purlear, NC | ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF CONGO ROAD AND HAMBY MOUNTAIN ROAD. |
| Mar 23, 8:25 PM EDT | TSTM WND DMG | Millers Creek, NC | ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF HIGHWAY 16 AND BUMGARNER LANE. |
| Mar 23, 8:34 PM EDT | TSTM WND DMG | 2 N Hays, NC | ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF DEHART COMMUNITY CENTER ROAD AND WHITLEY LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
127
WUUS51 KRNK 240007
SVRRNK
NCC193-240100-
/O.NEW.KRNK.SV.W.0002.220324T0007Z-220324T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
807 PM EDT Wed Mar 23 2022
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Western Wilkes County in northwestern North Carolina...
* Until 900 PM EDT.
* At 807 PM EDT, a severe thunderstorm was located near Darby, or 9
miles southeast of Deep Gap, moving east-northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Traphill...
Wilbar...
Mc Grady...
Darby...
Mulberry...
Stone Mountain State Park...
and Wilkesboro Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3607 8141 3610 8152 3612 8154 3619 8146
3623 8147 3629 8139 3629 8137 3631 8136
3637 8129 3636 8125 3643 8117 3642 8113
3643 8109 3641 8104 3637 8103 3637 8099
3639 8098 3636 8093 3604 8139
TIME...MOT...LOC 0007Z 249DEG 30KT 3611 8144
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RAB2 follow-up statements
026
WWUS51 KRNK 240032
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
832 PM EDT Wed Mar 23 2022
NCC193-240100-
/O.CON.KRNK.SV.W.0002.000000T0000Z-220324T0100Z/
Wilkes NC-
832 PM EDT Wed Mar 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN WILKES COUNTY...
At 832 PM EDT, a severe thunderstorm was located over Cricket, or
near North Wilkesboro, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Traphill...
Wilbar...
Mc Grady...
Mulberry...
Stone Mountain State Park...
Buck...
and Abshers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for northwestern
North Carolina...and southwestern Virginia.
Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3623 8147 3629 8139 3629 8137 3631 8136
3637 8129 3636 8125 3643 8117 3642 8113
3643 8109 3641 8104 3637 8103 3637 8099
3639 8098 3636 8093 3614 8125
TIME...MOT...LOC 0032Z 249DEG 30KT 3619 8120
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RAB436
WWUS51 KRNK 240101
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
901 PM EDT Wed Mar 23 2022
NCC193-240111-
/O.EXP.KRNK.SV.W.0002.000000T0000Z-220324T0100Z/
Wilkes NC-
901 PM EDT Wed Mar 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WILKES COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain remains possible with this thunderstorm.
A Tornado Watch remains in effect until midnight EDT for northwestern
North Carolina...and southwestern Virginia.
LAT...LON 3623 8147 3629 8139 3629 8137 3631 8136
3637 8129 3636 8125 3643 8117 3642 8113
3643 8109 3641 8104 3637 8103 3637 8099
3639 8098 3636 8093 3614 8125
TIME...MOT...LOC 0101Z 249DEG 30KT 3627 8093
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 4:22 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 23, 4:22 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 422 PM EDT Wed Mar 23 2022 .SYNOPSIS... Showers, along with a few thunderstorms, can be expected across the region through tonight as a cold front moves into the Mid- Atlantic and Carolinas. After the front moves across the region, we will see cooler temperatures through the end of the week, along with a brief break in the rain. More precipitation will be possible Friday through Saturday, as another front moves across the region. Dry weather conditions are expected to return by the end of the upcoming weekend. && .NEAR TERM /NOW THROUGH THURSDAY/... As of 420 PM EDT Wednesday... A nearly stationary front remains extended from South-Central Virginia into Southeast West Virginia at mid-afternoon. The front has moved very little today, having been reinforced by the large rain area that moved eastward across the region today. Some breaks in the cloud cover developed over western parts of the forecast area this afternoon, which allowed additional convection to develop with the approach of a shortwave trough. Convection will likely be seen across much of the forecast area tonight, in advance of a cold front extending from Central Indiana to the Gulf Coast this afternoon. The front will move east tonight, driven by a series of shortwave troughs rotating through a deep upper-level trough covering much of the eastern half of the country. Right now, it looks like the front should enter the western part of our forecast area later tonight, possibly reaching the Atlantic by tomorrow afternoon. Precipitation should decrease in coverage (and intensity) from west to east later tonight through Thursday morning as the front traverses the area. Regarding convective potential -- it's very conditional. Latest mesoanalysis data has the deepest instability to our west, which is closer to the upper trough axis. Additional instability, with mixed-layer CAPE values around 500 J/kg were located over western North Carolina . Some of this instability may try to work its way northward tonight, but the more favorable thermodynamic environment should remain to our west, as the the shortwave trough ejects tonight. Despite this, the kinematic fields should become more favorable for organized convection. As such, we could see a few stronger storms as deeper-layer shear increases in advance of the front. We also can't rule out some heavy rainfall with some of the stronger thunderstorms. However, the flooding threat should be minimal since antecedent soil conditions remain dry. && .SHORT TERM /THURSDAY NIGHT THROUGH SUNDAY NIGHT/... As of 200 PM EDT Wednesday... ...Light showers mostly in the mountains, and some snow this weekend for Southeast WV... Behind a cold front on Thursday night, an upper trough and cooler air will move in to the area. This will allow for some stronger westerly winds and a bit of upslope rain Friday afternoon and evening. A much deeper upper trough and reinforcing cold front will arrive overnight Friday into Saturday morning. Chances for rain will spread to the Blue Ridge throughout the day Saturday, as this upper trough will pass much closer to us than the Thurs/Fri trough. As the the coldest air of the week so far is pulled into the CWA, below freezing temperatures will be found in mountain areas. This will lead to snow restricted mostly to Western Greenbrier County, WV overnight Saturday into Sunday. Localized accumulations of 1-2" are possible, but the vast majority of folks that see any flakes will get a dusting up to an inch. Temperatures during this period will be around normal during the daytime, but after the cold front Friday night, temperatures overnight will plummet to near freezing in the east, and solidly below freezing west of the Blue Ridge. Little recovery in warmth is expected Sunday as we remain in northwest flow and high pressure is advected into the area from the northwest. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 130 PM EDT Wednesday... Broad upper level northwest flow follows behind the weekend system, as high pressure begins to move into the Mid Atlantic around the beginning of next week, before transitioning to a more westerly direction. Temperatures will begin to warm up compared to the cooler weekend temperatures. Dry conditions are expected through Monday, before the arrival of a warm front moving northward towards the area. This front will likely bring another round of mid-week precipitation for Tuesday into Wednesday. However, there is not much agreement between models on the timing and extent of the precipitation. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... As of 145 PM EDT Wednesday... -SHRA continues moving ENE across (mainly) the southern parts of the forecast area early this afternoon. This has resulted in continued MVFR or lower flight categories across the region, due to low CIGs and reduced VSBYs. Expect low CIGs/VSBYs to continue through much of the night as periodic -SHRA affect most terminals. IFR flight categories will be possible at many terminals through 24/1200 UTC before lifting between 1200-1800 UTC after a cold front moves E across the region. Winds will become more southerly tonight, then become westerly Thursday morning. There's average confidence on ceilings and visibility. Extended Aviation Discussion... Flight categories should improve after 24/1800 UTC, with increased WNW winds. Restrictions to flight categories, and the possibility of additional SHRA will remain possible through this weekend, as another storm system affects the forecast area. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...DB NEAR TERM...DB SHORT TERM...VFJ LONG TERM...AS AVIATION...DB
Hazardous weather outlook, Mar 23, 2:47 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 247 PM EDT Wed Mar 23 2022 VAZ007-009>013-WVZ042>044-507-508-241900- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 247 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A few thunderstorms could become strong to severe for brief periods of time during this afternoon. Damaging winds will be the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ014>020-022>024-032>035-043>047-058-059-241900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath- Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 247 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. A few thunderstorms could become strong to severe during this afternoon and evening. Damaging winds will be the main threat. Additionally, heavy downpours from thunderstorms could cause localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 23, 6:03 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
603 PM EDT Wed Mar 23 2022
NCZ006-VAZ058-232230-
Caswell NC-Halifax VA-
603 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of
eastern Caswell and southern Halifax Counties through 630 PM EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Leasburg, or 9 miles west of Roxboro, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
South Boston...
Yanceyville...
Halifax...
Turbeville...
Milton...
Hitesburg...
and Cluster Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3643 7934 3654 7925 3654 7922 3660 7920
3686 7900 3668 7870 3658 7872 3656 7874
3654 7873 3654 7914 3631 7915 3628 7921
TIME...MOT...LOC 2203Z 240DEG 30KT 3644 7915
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ETSpecial weather statement, Mar 23, 6:09 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
609 PM EDT Wed Mar 23 2022
NCZ004-005-VAZ032-043-232245-
Stokes NC-Rockingham NC-Henry VA-Patrick VA-
609 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of
northeastern Stokes, northwestern Rockingham, Henry and southeastern
Patrick Counties and the City of Martinsville through 645 PM EDT...
At 609 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sandy Ridge, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Martinsville...
Spencer...
Bassett...
Sandy Ridge...
Axton...
Critz...
and Villa Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3655 8027 3678 8002 3678 8001 3679 8002
3683 7998 3680 7986 3664 7969 3655 7971
3639 8015
TIME...MOT...LOC 2209Z 239DEG 25KT 3651 8013
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ETSpecial weather statement, Mar 23, 6:33 PM EDT, 1 hour 34 minutes before
Special Weather Statement National Weather Service Blacksburg VA 633 PM EDT Wed Mar 23 2022 NCZ001-002-VAZ012-013-015-016-240245- Ashe-Alleghany NC-Wythe-Pulaski-Grayson-Carroll- Including the cities of West Jefferson, Sparta, Wytheville, Radford, Pulaski, Independence, Whitetop, Troutdale, Volney, and Galax 633 PM EDT Wed Mar 23 2022 ...PATCHY DENSE FOG ALONG THE INTERSTATE 77 CORRIDOR... Be prepared for areas of dense fog and reduced visibility this evening, especially along the Interstate 77 corridor near Fancy Gap and the southern extension of the Blue Ridge Parkway from Floyd, VA to Boone, NC. Visibilities of a two miles or less will be encountered. Please use caution while traveling this evening. Use your low beams and allow more braking distance.
Special weather statement, Mar 23, 6:48 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
648 PM EDT Wed Mar 23 2022
VAZ033-043-232330-
Henry VA-Franklin VA-
648 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of central Henry and
southeastern Franklin Counties including the City of Martinsville
through 730 PM EDT...
At 647 PM EDT, Doppler radar was tracking a strong thunderstorm over
Martinsville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail are possible
with this storm.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Martinsville...
Sydnorsville...
Penhook...
Snow Creek...
Leatherwood...
Villa Heights...
and Chatmoss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3658 7985 3671 7997 3715 7968 3713 7965
3710 7964 3709 7961 3708 7962 3705 7959
3705 7960 3703 7960 3682 7965
TIME...MOT...LOC 2247Z 236DEG 31KT 3668 7984
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RABSpecial weather statement, Mar 23, 7:12 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
712 PM EDT Wed Mar 23 2022
VAZ033-034-044-045-240000-
Franklin VA-Campbell VA-Bedford VA-Pittsylvania VA-
712 PM EDT Wed Mar 23 2022
...Strong thunderstorms will impact portions of southwestern
Campbell, northwestern Pittsylvania, southeastern Bedford and
southeastern Franklin Counties through 800 PM EDT...
At 709 PM EDT, Doppler radar indicated an area of thunderstorms with
heavy rainfall extending from Sago to Ajax to Leesville,
moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail are possible
with these thunderstorms.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Altavista...
Hurt...
Huddleston...
Penhook...
Evington...
Leesville...
and Southern Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3684 7964 3685 7964 3683 7967 3683 7969
3701 7975 3731 7940 3721 7924 3709 7920
TIME...MOT...LOC 2309Z 232DEG 32KT 3700 7959
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RABSpecial weather statement, Mar 23, 8:04 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
804 PM EDT Wed Mar 23 2022
VAZ035-045-046-240045-
Amherst VA-Campbell VA-Appomattox VA-
804 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of
northwestern Appomattox, north central Campbell, and southeastern
Amherst Counties and the City of Lynchburg through 845 PM EDT...
At 803 PM EDT, Doppler radar was tracking a strong thunderstorm over
Madison Heights, or near Lynchburg, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lynchburg...
Amherst...
Bent Creek...
Concord...
Rustburg...
Clifford...
and Madison Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm at the rate of
four to five inches per hour and may lead to localized flooding. Do
not drive your vehicle through flooded roadways.
&&
LAT...LON 3726 7910 3728 7924 3734 7927 3739 7923
3741 7926 3742 7925 3743 7926 3746 7923
3747 7918 3748 7921 3770 7899 3754 7890
3754 7883 3755 7882 3751 7877
TIME...MOT...LOC 0003Z 221DEG 32KT 3741 7910
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 8:43 PM EDT | Special Weather Statement | RNK | Wilkes | 47 min |
| Mar 23, 9:09 PM EDT | Special Weather Statement | RNK | Wilkes | 51 min |
| Mar 23, 10:20 PM EDT | Special Weather Statement | RNK | Wilkes | 55 min |
| Mar 23, 11:02 PM EDT | Tornado Warning | RNK | Wilkes | 28 min |
| Mar 23, 11:11 PM EDT | Special Weather Statement | RNK | Surry | 34 min |
| Mar 23, 11:29 PM EDT | Tornado Warning | RNK | Surry | 20 min |
| Mar 23, 11:37 PM EDT | Special Weather Statement | RNK | Surry | 38 min |
| Mar 23, 11:52 PM EDT | Tornado Warning | RNK | Surry, Yadkin | 23 min |
| Mar 24, 12:10 AM EDT | Tornado Warning | RNK | Stokes, Surry | 13 min |
| Mar 24, 6:50 PM EDT | Special Weather Statement | RNK | Alleghany | 40 min |
| Mar 24, 6:52 PM EDT | Special Weather Statement | RNK | Alleghany | 38 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.